# SDR 2012FA0000813

- Difficulty date: December 12, 2012
- Submitted: December 12, 2012
- Operation: General aviation
- Aircraft: N218CF
- Make and model: Cessna 340A
- Aircraft serial: 340A00989
- Aircraft time: 4,350 hours, 1 cycles
- Engine: Cont TSIO520NB
- Engine time: 2,024 hours, 1 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC65385
- Part serial: 5472307
- Condition: Cracked
- Location: Nr 5
- Part time: 473 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CYLINDER HEAD, BLUE STAIN FOUND BETWEEN FINS AT THE INDUCTION PORT, CYLINDER PRESSURIZED AND AN AIR LEAK FOUND AT THE STAIN.  REMOVED CYLINDER AND FOUND CRACK BETWEEN LOWER SPARK PLUG AND INTAKE VALVE.  CHECKED ALL CYLINDERS BOTH ENGINES FOR STAINS.  FOUND 6 OTHER CYLINDERS OUT OF 11 STAINED.  PRESSURE CHECKED OTHER 6 CYLINDERS AND NO LEAKS FOUND.  THIS IS A RAM 6 CONVERSION ACFT WITH 473.O HOURS ON BOTH ENGINES.
